# SDR UIEA2025112101318

- Difficulty date: November 21, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 113,422 hours, 18,241 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT EXTERIOR EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED SLIDE AND OVERWING ESCAPE LIGHT LAMPS IAW AMM 33-51-06-902-082, REV 146, 22 AUG 2025. OPERATIONAL WAS GOOD IAW AMM SUBTASK 33-51-06-862-083.
